# SDR SWAA2023122134063

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 8,645 hours, 4,030 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXTINGUISHER LIGHT ILLUMINATED IN FLIGHT.<[01] REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL PANEL PER AMM 26-00-01. OPS CHECK PER STEP 3. G. STILL REQUIRED.
